# SDR REXA202001280057

- Difficulty date: January 20, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: GC21500943
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON WEB  BELOW OF ADG RESTOW PUMP. (S/M])(CAD)
"WEB BELOW OF ADG RESTOW PUMP WAS REPAIRED PER CRJ-900 SRM 53-11-43-201-001-A01.                                                             
"
